Please use this identifier to cite or link to this item:
|Title:||Treatment with dexamethasone alters yawning behavior induced by cholinergic but not dopaminergic agonist|
|Authors:||Hipólide, Débora Cristina [UNIFESP]|
Lobo, Leticia Leite [UNIFESP]
Medeiros, Roberta de
Neumann, Beatrice Rosaura Guaragna [UNIFESP]
Tufik, Sergio [UNIFESP]
Universidade Federal de São Paulo (UNIFESP)
|Citation:||Physiology & Behavior. Oxford: Pergamon-elsevier Science Ltd, v. 65, n. 4-5, p. 829-832, 1999.|
|Abstract:||Because stressful manipulations have been reported to modify drug-induced yawning, the present study investigated the effects of single and repeated treatment with a synthetic glucocorticoid, dexamethasone (DEXA) on apomorphine- and pilocarpine-induced yawning in male rats. Neither single nor repeated treatment with DEXA altered apomorphine-induced yawning. Single administration of DEXA, however, resulted in an increased number of yawns induced by pilocarpine. Conversely, repeated administration of DEXA led to a decreased number of yawns induced by pilocarpine. In conclusion, the present findings show that dopaminergic and cholinergic are distinctly altered by DEXA, in terms of yawning behavior when animals received DEXA. (C) 1999 Elsevier Science, Inc.|
|Appears in Collections:||Artigo|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.